MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT
Model Number 270 MICRON SU THULIO SLIM PERFORMANCE 3M FIBER
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Laser fiber in use during laser lithotripsy of kidney stone.When fiber was removed from the bladder it was noted that the tip was frayed, and a portion of the tip was missing.

Brand Name
DORNIER MEDTECH
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd.
kennesaw GA 30144
MDR Report Key17919195
Report Number17919195
Device Sequence Number2956673
Product Code GEX
UDI-Device Identifier00810116023271
UDI-Public(01)00810116023271(17)280317(10)F1123S
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
Report Date (Section F) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number270 MICRON SU THULIO SLIM PERFORMANCE 3M FIBER
Device Catalogue NumberK2016361
Device Lot NumberF1123S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight57 KG
Date Report Sent to FDA09/27/2023